# SDR AALA20110425TUL03

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,304 hours, 16,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT IS CRACKED AFT OF STATION 1418.  REMOVED CRACKED SECTION OF LONGERON AND INSTALLED REPAIR PER SRM 53-02-00 FIGURE 18 AND EA MD80-53-016588.
